# SDR RAAA98B1044

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1060-1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND AFT CARGO COMPT DOOR SILL WEB AND CHORD CORRODED AT BS 1060 TO 1108.  REPLACED WEB AND CHORD PER SRM 51-10-6.  M-54 NR 265.
